# SDR CA990224006

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearbox
- Part number: 116050004
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE VIBRATION AROUND N2 GEARBOX AREA.  THE GEARBOX WAS REPLACED AND THE PROBLEM WAS CURED.
